# SDR UIEA2019091805525

- Difficulty date: September 14, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,777 hours, 17,264 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER L ENG START, L GEN DRIVE EICAS MESSAGE DISPLAYED. EICAS MESSAGE STAYED ILLUMINATED FOR APPROX 20 SECONDS THEN WENT AWAY. SAFETY WIRE BROKEN FOR L ENG DRIVE DISK, SWITCH NOT PUSHED. FOUND IDG ON ENG 1 LOW. SERVICED IDG IAW AMM 12-13-03, LEAK CHECK GOOD. NO FAULTS AT THIS TIME.
